Some subordination results of multivalent functions defined by integral operator

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)1,8
Number of pages8
JournalJournal of İnequalities and Applications
Volume2007
Publication statusPublished - 2007

Cite this

@article{1e7f8f2945bc4f3d9cad62dcb9741ade,
title = "Some subordination results of multivalent functions defined by integral operator",
author = "{Ozkan Kılıc}, Oznur",
year = "2007",
language = "English",
volume = "2007",
pages = "1,8",
journal = "Journal of İnequalities and Applications",

}

TY - JOUR

T1 - Some subordination results of multivalent functions defined by integral operator

AU - Ozkan Kılıc, Oznur

PY - 2007

Y1 - 2007

M3 - Article

VL - 2007

SP - 1,8

JO - Journal of İnequalities and Applications

JF - Journal of İnequalities and Applications

ER -